# SDR DL72W980583

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN WAS FOUND CORRODED AT STRINGER 28R BETWEEN FS 1050 AND 1070.  THE DAMAGE WAS CUTOUT OVER A 3 X 16 AREA.  THE SKIN WAS REPAIRED WITH A DOUBLER PER THE GUIDLINES OF B727 SRM 53-30-3 AND DOCUMENTED PER ER/A 364236-14.
